# SDR MWEA050053

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,990 hours, 44,328 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Inverter
- Part number: TSG420102
- Condition: Inoperative
- Location: Horizon Indicato
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE STANDBY HORIZON INDICATOR FLAGGED OFF.  REMOVED AND REPLACED STANDBY HORIZON INVERTER.
